# SDR SWAA2025100922017

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 50,814 hours, 31,079 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE CAM PLATE IS LOOSE.   TIGHTENED FWD SERVICE DOOR HANDLE CAM PLATE IAW AMM 20-50-11.
